Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1312 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed847    
    Printed6    
    Emailed0    
    PDF Downloaded133    
    Comments [Add]    

Recommend this journal

 
LETTERS TO EDITOR
Year : 2019  |  Volume : 61  |  Issue : 6  |  Page : 660-661

Delirium associated with discontinuation of sertraline in an elderly


1 Department of Psychiatry, Government Medical College and Hospital, Chandigarh, India
2 Department of Psychiatry, Kalpana Chawla Government Medical College, Karnal, Haryana, India

Correspondence Address:
Mitesh Kumar
Department of Psychiatry, Kalpana Chawla Government Medical College, Karnal, Haryana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/psychiatry.IndianJPsychiatry_102_18

Rights and Permissions




[FULL TEXT] [PDF]*

        

Print this article         Email this article